MAUDE Adverse Event Report: BAUSCH + LOMB, INC. STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB, INC. STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL11145
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility in france reported that the system shut down during phacoemulsification and while the eye was opened.The procedure was delayed by two hours and 30 minutes as a backup machine from another hospital was brought in.Additional local anesthesia was required.It was reported the patient's outcome is normal evolution to date.
 
Additional Manufacturer Narrative
A service engineer evaluated the system on site.It appears that the power socket on the assembly input panel caught fire, the cause is unknown.The input panel was replaced, and a full verification of the system was performed.All values were in range.The investigation is ongoing.
 
Additional Manufacturer Narrative
The device history record was reviewed.The product met specifications on the date of manufacture.The root cause of the input panel power socket overheating event could not be definitively determined.The most probable root cause is component issue, environment, unknown / inconclusive, user error.Product evaluation confirmed localized burning at the power socket on the input panel assembly; however, no specific component failure, manufacturing defect, or external condition could be identified.As a result, the root cause remains undetermined.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.The investigation is complete.

Brand Name
STELLARIS ELITE VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB, INC.
4100 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
saint louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
saint louis, MO 63122
6362263089
MDR Report Key23862866
Report Number0001920664-2025-00136
Device Sequence Number13085088
Product Code HQC
UDI-Device Identifier00757770524495
UDI-Public(01)00757770524495(11)200401
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL11145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown